MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH,BIO-COMP S-TAK SM JNT; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. SUTR ANCH,BIO-COMP S-TAK SM JNT; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number SUTR ANCH,BIO-COMP S-TAK SM JNT
Health Effect - Clinical Code No Code Available (3191)
Date of Event 02/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported 3 weeks post-op from an elbow procedure it was discovered the tendon tore through the suture.A revision procedure was needed to remove the sutures.The first anchor remained implanted but another hole was drilled to insert another anchor and tie over a graft.Additional information 02-04-2020: original op date: (b)(6) 2019, revision date: (b)(6), pt status per the doctor's follow up: status: doing great.

Brand Name
SUTR ANCH,BIO-COMP S-TAK SM JNT
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key9750562
Report Number1220246-2020-01690
Device Sequence Number3029673
Product Code MAI
UDI-Device Identifier00888867050365
UDI-Public00888867050365
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K082810
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Model NumberSUTR ANCH,BIO-COMP S-TAK SM JNT
Device Catalogue NumberAR-8934BCNF
Device Lot Number10368989
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2020
Initial Report FDA Received Date02/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;